# SDR R61A201306290625

- Difficulty date: March 6, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N820MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000041
- Aircraft time: 22,662 hours, 16,784 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17010788401
- Condition: Cracked
- Location: Nws Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  NWS MANIFOLD MOUNTING BRACKET CRACKED AT FWD IN BOARD RADIUS.  MX R & R CRACKED BRACKET IAW ETD 2013-170-003893.
